# SDR SWIA201642107

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 19,418 hours, 18,988 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL IN FLIGHT AT 0 DEGREES RIGHT AFTER DEPARTURE.  DECLARED EMERGENCY AT DESTINATION.   RESET AND OPERATED FLAPS IAW FIM AND AD.
